# SDR HEEA088437

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,570 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Rib
- Condition: Delaminated
- Location: M/R Blade Tip
- Component: Blade
- Component part number: 7615009100053
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE TIP RIB DELAMINATION.
